MathSciNet Relay Station
MathSciNet bibliographic data
MR319103 53C15
Kobayashi, Minoru; Tsuchiya, Susumu Invariant submanifolds of an $f$-manifold with complemented frames. Kōdai Math. Sem. Rep. 24 (1972), 430–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement